# SDR REXA2022030200298

- Difficulty date: February 21, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 29,705 hours, 20,669 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Part number: LE670396471
- Condition: Bent
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR FWD OUTBD CORNER INNER SEAL RETAINER DEFORMED. - REMOVED AND REPLACED CENTER CARGO DOOR INNER SEAL RETAINER P/N:LE670-39647-1 IAW CRJ900 AMM 52-35-07-000/400-802-A02 AND SRM 51-41-02-001-001-A01. LOCATED AND DRILLED NEW SERVICEABLE RETAINER IAW SRM 51-40-11-001-001-A01. PERFORMED LEAK CHECK. NO LEAKS NOTED AT THIS TIME.
